# SDR C2XA08IA166

- Difficulty date: July 16, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W509000122
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2110, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REPAIRED A BROKEN WIRE ON CONNECTOR P0045.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
